advertisement
Question
Posted by: Ash | 2009/11/21

No luck with pills!

Hi, before I waste my time and money going to a doctor again, I' m hoping I can get an answer here. I started on Yasmin when I was 19 as my doctor recommended it for my skin. I used it for about a year before I stopped because it made me EXTREMELY dry ' down there' . My doctor then gave me a prescription for Femodene. I used that for a couple of months only because it gave me the most horrific pains in my stomach. Doctor then suggested Triphasil and that was fine for a few months but I started getting pains very similar to period pains. So now I' m on Minulette and again I' m having problems. I' ve been on it for 2 months and about halfway through my pack, I get the most aweful infection. I get a yellow/ greenish discharge and my skin burns (like the discharge is acidic or something). Now I know that these problems are specific to the pills because before and after I was taking them, I never had the problems. What would you suggest?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you are taking the pills for contraception and not just for your skin. If so, you could try diffeent form of contraception such as the injectable or IUCD.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/24

I presume that you are taking the pills for contraception and not just for your skin. If so, you could try diffeent form of contraception such as the injectable or IUCD.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement